# SDR FDEA201309122188

- Difficulty date: September 12, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 89,414 hours, 15,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION, FOUND LOWER DOOR FRAME SUPPORT FITTING FOUND HOLE "A" CRACKED.  REWORKED TO SIZE 0.560" CRACK STILL EXISTS.  SUPPORT FITTING REMOVED AND REPLACED IAW SRM 51-33-01 REVISION 53.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 117.
